# SDR VTZA990129

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 3240 · Landing Gear Brake System
- Part: Gauge
- Part number: S214161K
- Condition: Failed
- Location: Brake System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7307 - AVP-IAD - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RIGHT BRAKE PSI SHOWS 2000 PSI IN FLIGHT.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED GAUGE, OPS CHECKED OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURNED TO SERVICE.  (M)
